# SDR DALA2018121107140

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 87,049 hours, 39,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 659, L/P 5006610) 3R DOOR KNUCKLE KNOCKER WILL NOT COME OUT DURING ARMED STATUS. FND STICKER ON KNUCKLE BUSTER EFFECTING OPS. SECURED SAFETY STICKER OPS CK GOOD, IAW B757 AMM 52-10.
